it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one
No need to worry. It takes some women many months to get their period back after stopping depo.
It is kind of a up in the air when it comes to the most infamous Depo.. Some people still have their period others wont.
The depo shot prevents you from having a period. Its nothing to worry about.
If you use the depo shot correctly it will work automatically what I mean by correctly is getting the shot during your cycle I would suggest getting the shot during the first day of your period :)
Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.
If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
Can a woman get her firs depo shot 6 days after her period?
Your safest bet is to follow the instructions of the provider who gave you the shot.
yes i got mine back the following mont after discontinuing the shot
Yes its completely normal. Some women are different on the shot. Some have periods some do not.
You should expect to have your period several days after stopping the Depo Provera shot. However, some women don't experience any bleeding until months after stopping it.
can you get pregnant when missing one month of depo Type your answer here...
The Depo shot may cause pregnancy symptoms. These are generally involving a loss of period or reduced period, however a pregnancy test should be taken if pregnancy is suspected.
No, there really is not a shot that can make you miss a period for just one month. The Depo-Provera shot is administered every 11 to 13 weeks, which can stop your periods for 3 months.
although you shouldn't but it can happen, after your 5th depo you shouldn't have a period.
It is common to have no period when using Depo Provera.
it is not a period it is heavy spotting.
No, Some women do not get their period while on the depo shot while some women might. You might also spot the entire 3 months you have the depo shot in your system and some women such as yourself do not get anything. Unless your late on your depo shot I would not worry. If that doesnt help there is always the trusty pregnancy test!
On your first shot of DEPO it is advisable that you use protection for the first month to prevent pregnancy. After the first month you can have unprotected sex and pregnancy should be prevented.
yeah you could be but its also possible that stoppinq the shot can cause a late period
when started my depo, i still had bleeding in the first 3 months. but after my 2nd shot. on my 6th month. NO BLEEDING. but to me it still felt like i was having a period. cramps, bloating, senative nipples. and no pregency.
When I was on the shot I never had a cycle.
Is it normal to get your period even when i am getting the depot shot for a year
you should ask your doctor